# SDR USAA070259

- Difficulty date: April 3, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 40,667 hours, 40,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N55202B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740-800, WL 208.1, RBL 64.40 HAS CORROSION.  REMOVED, FABRICATED & INSTALLED CHORD IAW BOEING DWG 143N5520 & SRM 51-40-02, PARA 7(D) FIG 12, DEFECT SIZE:  15 X 1 INCH.
